# SDR UIEA2021042901023

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,765 hours
- System (JASC): 3150 · Central Warning
- Part: Lens
- Condition: Detached
- Location: Indicator Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R OIL PRESSURE INDICATOR LIGHT FELL OFF( TRANSFERRED TO MDDR 146103 PER MEL 79-33-01-01 CAT C DUE 9 MAY 21   2MAY2021 - 1465393 ITEM #4 - REMOVED AND REPLACED RT ENG OIL PRESS LIGHT LENS CAP ASSY PER SWPM 20-84-14 OPS CHECK PER AMM 33-16-00 OIL FOR SVC CLEAR DMI 146103. )
